# SDR MASA2020112110631

- Difficulty date: November 21, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 39,999 hours, 32,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTED SIGNS OUT AT ROW 13.  ALLOWED EMERGENCY BATTERIES TO CHARGE.
